I take 800mg of seroquel XR at around 5pm. I have been atypical in the sense that it didn't sedate me. I was on 30mg of abilify. Currently 20mg with the aim to decrease it and be fully off it. My buspar has also been reduced from 45mg to 30mg. Not to my liking but the inpatient shrink., who made these med changes from seeing me once, is who is in charge of my meds now. I don't think my GP will over ride what is happening. He also wanted to reduce the quetiapine. May I also add he took me off my 30mg of abilify cold turkey. He said there would be no side effects, even tho I've been on it 6 years. When talking to a member of staff they were alarmed. Upshot is I am weaning off it. He also took me off zopicline cold turkey too. As you can see with meds, I discharged myself after having a flaming argument with him. He told me "to get out of the room". For a shrink he is I'll manered, misinformed and down right ignorant. I wasn't well, the discharge letter said mixed state, yet he still let me discharge myself.
Anyhow the question is - do you think coming off the abilify, which I was told was an activating drug, is making the seroquel sedate me? I am back on the zopicline. I recently weaned off topamax too. I am sleeping for Britain atm, and am very tired when not asleep.I read the coming off abilify causes insomnia. Perhaps I am just atypical all round now?
Today is my first dbt group. I drove the hour to the offices and had to have my temp taken. The first temp they took on my forehead and was over 100 but my oral temp was good. It’s a hot day out and I had the windows down so the sun was hitting me. I’ll post later all about this group and I’ll use this thread so check in later tonight if you are interested!